Hi wenmarie, just reading your post I can feel the pain you suffer. I don’t have migraines nor children but I do have MS and I too get terrible headaches that make it difficult to get through the day. I cannot imagine having to deal with what I go through physically with my disorders and disabilities and raise kids on top of that.
Being a single parent is difficult as my mother was a single parent for many years after her divorce and I remember the struggles that she went through trying to raise my brother and I. She had and still does have depression and anxiety. She also had a physical disability of degenerative joint disease in her knees which made it very difficult for her as she worked two jobs in nursing homes as an Aid to support us and also put herself through nursing school. You cant tell by reading this that I look up to her so much can you?
In my opinion I would say to make an appointment for yourself to whoever the doc is that prescribes your Zoloft. It sounds like you are going though so much personally and dealing with a lot physically with your child who is sick. It would be a good idea to discuss with the doctor about bumping up the dosage of your Zoloft especially if you have been on it for a while. Sometimes the antidepressants on long term usage tend to lose some of their effect and need a little boost when we are going through a lot of things in our lives and depression is getting unmanageable. Or if an appointment isn’t feasible for you then you can try just giving the doctor’s nurse a call and letting them know what is going on and asking if they will increase the dose over the phone if the doctor has been your physician for a while...some of them have no problem doing this.
Please know you can always find support here. Let us know how it goes...take care
ElishaCo~Mod: DepressionModerator: Heart & Cardiovascular Diseasehttp://www.healingwell.com/donate